# SDR DALA2017050603654

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 92,664 hours, 13,594 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Condition: Odor
- Location: Adf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, ONE HOUR INTO FLIGHT, THE LEFT ADF DISPLAYED ON CAPTAIN`S AND FIRST OFFICER`S MAP DISPLAY . AT SAME TIME SMELLED A BURNING ELECTRICAL ODOR IN THE COCKPIT AND CABIN. CIRCUIT BREAKER F-6 TRIPPED.  FOUND ACRID ODOR FROM LEFT ADF RECIEVER.  REPLACED LEFT ADF RECIEVER AND CONTROL PANEL . SYSTEM OPERATION IS NORMAL.
